MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE REV FEM TRL L LG; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US LCS COMPLETE REV FEM TRL L LG; KNEE INSTRUMENT : FEMORAL TRIALS
Model Number 2294-29-060
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 04/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon was unable to connect the sample sleeve to the sample femur with the use of screw: 217861100.Allegation against the screw 217861100.Patient: male, (b)(6).Surgery delay: 20min.No adverse patient harm.Surgery performed: mbt revision and lcs vvc by lying spacer.Surgery successfully completed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Additional narrative:  added device identification (lot#).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Additional narrative:  added device identification (lot), concomitant medical products and device manufacture date.Product complaint # (b)(4).Investigation summary: examination of the returned devices confirmed the reported event.The root cause is attributed to mis-use.The device was manufactured on manufactured on (b)(6) 2008.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
LCS COMPLETE REV FEM TRL L LG
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10052547
Report Number1818910-2020-12038
Device Sequence Number19562417
Product Code LXH
UDI-Device Identifier10603295113133
UDI-Public10603295113133
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2294-29-060
Device Catalogue Number229429060
Device Lot NumberAF0208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2020
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer06/11/2020
06/11/2020
Initial Report FDA Received Date05/13/2020
Supplement Report FDA Received Date06/11/2020
06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR